# SDR 97ZZZX1843

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97852
- Make and model: Cessna 182Q
- Aircraft serial: 18267222
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: 075205712
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER HAS BEEN REPLACED 4 TIMES IN APPROXIMATELY 90 HOURS.  EACH TIME IT CRACKS IN THE SAME AREA IN THE SAME WAY.  ALL OTHER ATTACHING PARTS ARE NEW.  IT APPEARS METAL IS TOO LIGHT OF A GAUGE OR IT IS BEING IMPROPERLY HEAT TREATED OR BOTH.  CESSNA OFFERS CREDIT ON TWO OF THESE BUT HAS NOT IMPROVED PART OR OFFERRED A SOLUTION.  ALL COWL MOUNTS ARE NEW AND ENGINE SHOWS NO SIGN OF VIBRATION TO CAUSE THIS CRACKING OF PART.  THE ONE ON THE LEFT HAS OVER 90 HRS WITH NO SIGN OF CRACKING.
